# SDR ABXA080243

- Difficulty date: September 24, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Condition: Loose
- Location: Wheel Assy
- Component: Wheel Assy
- Component part number: 3910797509
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE TIE BOLTS. WHEEL SCRAPPED. (K)  TIE BOLT NUTS LOOSE REQUIRES REPAIR.  INSPECTED, REPAIRED IAW ABX SPEC WORKSHEET BS421B DATED 12-21-07 AND THE ABX WHEEL AND TIRE MANUAL, REV 17.
